Alert archive / Kentucky / Tornado Warnings in 2013

Tornado Warning 89, NWS Paducah, KY

November 17, 20134 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Nov 17, 2013, 3:29 PM CST for 4 counties in Kentucky. It was in force for 46 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 3:29 PM CST (21:29 UTC)
Expired
Nov 17, 2013, 4:15 PM CST
In force
46 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Muhlenberg County, KY

The radar

The Ft Campbell radar (KHPX), 44 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 3:32 PM CSTTORNADO4 Sw Nortonville, KYEF3 TORNADO. 4 MILES SW OF NORTONVILLE TO 3 MILES SE OF WHITE PLAINS. PEAK WIND 140 MPH. MAX PATH WIDTH 200 YARDS. PATH LENGTH 8 MILES. 1 MINOR INJURY. NO FATALITIES. 4 HOMES DESTROYED, INCLUDING 1 DOUBLE WIDE. A DOZEN HOMES WITH MINOR TO MODERATE DAMAGE. SEVE
Nov 17, 3:37 PM CSTTORNADOWhite Plains, KYUPDATED REPORT...DAMAGED HOMES ALONG RED HILL ROAD WITH A FEW RESIDENCES TRAPPED FOR A SHORT PERIOD OF TIME. FIRE/RESCUE RESPONDING. DEBRIS FIELD ALONG GORDON CRICK RD WITH POWER LINES AND SNAPPED/DOWNED TREES BLOCKING ROADWAYS. LARGE SHEET METAL IN TREES. SOM
Nov 17, 3:40 PM CSTFUNNEL CLOUD2 Se Mortons Gap, KYFUNNEL CLOUD WAS CROSSING THE PARKWAY.
Nov 17, 3:40 PM CSTTORNADONortonville, KY...UNCONFIRMED...POSSIBLE TORNADO DAMAGE NEAR EXIT 30 ON PARKWAY. 2 LARGE TREES BLOCKING PARKWAY. TORNADO REPORTED BY SPOTTERS NEAR MILE MARKER 31.
Nov 17, 3:46 PM CSTTORNADOGraham, KY...UNCONFIRMED...
Nov 17, 3:48 PM CSTFUNNEL CLOUDGreenville, KYSIGHTING ALONG CHAPEL ROAD.
Nov 17, 3:52 PM CSTTORNADOBancroft, KYWIDESPREAD TREE AND POWERLINE DAMAGE REPORTED THROUGHOUT THE COMMUNITY. WIND ESTIMATED AT 65MPH.
Nov 17, 3:54 PM CSTFUNNEL CLOUDGreenville, KYSIGHTING ON CARTER CREEK ROAD OFF OF HWY 1315.
Nov 17, 3:54 PM CSTTORNADO2 Nw Crofton, KY
Nov 17, 4:00 PM CSTTSTM WND DMGWhite Plains, KYDAMAGED HOMES ALONG RED HILL ROAD WITH A FEW RESIDENCES TRAPPED FOR A SHORT PERIOD OF TIME. FIRE/RESCUE RESPONDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 10:43 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WFUS53 KPAH 172129
TORPAH
KYC033-047-107-177-172215-
/O.NEW.KPAH.TO.W.0089.131117T2129Z-131117T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
329 PM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
  NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  SOUTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 415 PM CST

* AT 323 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DAWSON SPRINGS...AND MOVING EAST AT 45   
MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO. PORTIONS OF 
INTERSTATE 69...FORMERLY THE WEST KENTUCKY PARKWAY...HAVE BEEN 
CLOSED NEAR PRINCETON. THIS STORM WILL CONTINUE TO TRACK EAST ALONG 
OR JUST SOUTH OF INTERSTATE 69...AND WILL CROSS THE PENNYRILE 
PARKWAY IN SOUTHERN HOPKINS COUNTY. A SECONDARY STORM CAPABLE OF 
PRODUCING LARGE HAIL AND DAMAGING WINDS WAS LOCATED NEAR 
PRINCETON...AND MOVING EAST AT 45 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...MORTONS GAP...NORTONVILLE...GRAHAM...WEIR...
  POWDERLY...DUNMOR...ST. CHARLES...WHITE PLAINS AND DRAKESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3707 8695 3706 8724 3707 8725 3706 8726
      3705 8795 3725 8770 3727 8697 3725 8694
TIME...MOT...LOC 2126Z 268DEG 39KT 3716 8758

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$
2 follow-up statements
223 
WWUS53 KPAH 172138
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
338 PM CST SUN NOV 17 2013

KYC033-172148-
/O.CAN.KPAH.TO.W.0089.000000T0000Z-131117T2215Z/
CALDWELL KY-
338 PM CST SUN NOV 17 2013

...THE TORNADO WARNING FOR EAST CENTRAL CALDWELL COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
POSES A SEVERE THREAT IN CALDWELL COUNTY.

LAT...LON 3706 8724 3707 8725 3706 8726 3705 8739
      3706 8767 3725 8770 3727 8697 3725 8694
      3707 8695
TIME...MOT...LOC 2138Z 270DEG 52KT 3716 8735

$$

KYC047-107-177-172215-
/O.CON.KPAH.TO.W.0089.000000T0000Z-131117T2215Z/
MUHLENBERG KY-CHRISTIAN KY-HOPKINS KY-
338 PM CST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN HOPKINS COUNTY IN
NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN AND SOUTHERN MUHLENBERG
COUNTIES IN SOUTH CENTRAL KENTUCKY UNTIL 415 PM CST...

AT 332 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE
AND EXTREMELY DANGEROUS TORNADO WAS LOCATED NEAR NORTONVILLE...AND
MOVING EAST AT 60 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
         BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
         VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
         DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
         BE UPROOTED OR SNAPPED.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...GRAHAM...WEIR...POWDERLY...DUNMOR AND DRAKESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3706 8724 3707 8725 3706 8726 3705 8739
      3706 8767 3725 8770 3727 8697 3725 8694
      3707 8695
TIME...MOT...LOC 2138Z 270DEG 52KT 3716 8735

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN

$$
479 
WWUS53 KPAH 172150
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
350 PM CST SUN NOV 17 2013

KYC047-107-172157-
/O.CAN.KPAH.TO.W.0089.000000T0000Z-131117T2215Z/
CHRISTIAN KY-HOPKINS KY-
350 PM CST SUN NOV 17 2013

...THE TORNADO WARNING FOR SOUTHERN HOPKINS COUNTY IN NORTHWEST
KENTUCKY...AND NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3706 8724 3707 8728 3710 8728 3713 8733
      3720 8731 3720 8733 3726 8739 3727 8697
      3725 8694 3707 8695
TIME...MOT...LOC 2147Z 269DEG 50KT 3717 8719

$$

KYC177-172215-
/O.CON.KPAH.TO.W.0089.000000T0000Z-131117T2215Z/
MUHLENBERG KY-
350 PM CST SUN NOV 17 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MUHLENBERG COUNTY
IN SOUTH CENTRAL KENTUCKY UNTIL 415 PM CST...

AT 346 PM CST...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR GREENVILLE...AND MOVING EAST AT 60 MPH. SPOTTERS 
SIGHTED A TORNADO AT 340 PM NEAR MILE MARKER 31 ON THE PENNYRILE 
PARKWAY. AT 346 PM...A TORNADO WAS SIGHTED ABOUT 3 MILES INTO THE 
MUHLENBERG COUNTY LINE. THIS TORNADO HAS A HISTORY OF PRODUCING 
DAMAGE.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. MOBILE HOMES WILL
         BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
         VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE. FLYING
         DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS. EXPECT TREES TO
         BE UPROOTED OR SNAPPED.

LOCATIONS IMPACTED INCLUDE...
POWDERLY...DUNMOR AND DRAKESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3706 8724 3707 8728 3710 8728 3713 8733
      3720 8731 3720 8733 3726 8739 3727 8697
      3725 8694 3707 8695
TIME...MOT...LOC 2147Z 269DEG 50KT 3717 8719

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.25IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 1:32 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 17, 1:32 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST Sun Nov 17 2013

.SHORT TERM...(This Evening through Tuesday Night)
ISSUED AT 116 PM CST SUN NOV 17 2013

Discrete supercells have developed as expected. The first bout is
generally within 3 squalls now making way across southern IL and
southeast MO. They are ahead of an advancing cold front, now
situated on the northwest doorstep of the FA. They encounter an
atmosphere destabilized thru the lower trop with strong rightward
turning hodographs. The Significant Tornado Parameter chart is
still bullseyed so no short term changes to the forecast are
necessary save for exact timing/movement of the aforementioned
features.

The front is still progged to make passage thru the entire FA by
early this evening. The Tor watch expires at 01Z, and convection
should be over by then, though an hour or two linger in the
farthest southeastern counties is not out of the question. High
gradient winds continue likewise and are being monitored closely
in case the Advisory needs even a temporary upgrade to Warning,
but for now that does not appear to be the case. There is some
concern that the last shift's abbreviated expiration at 5 pm may
not extend the Advisory long enough, as post frontal passage winds
were peaking close to 50 mph in the mixed down environment over
central MO. Will monitor this closely thru press time and may have
to extend it again but will try to avoid that flip if at all
possible.

The weather becomes tranquil post frontal passage and winds should
diminish a few hours afterwards.

.LONG TERM...(Wednesday through Sunday)
ISSUED AT 116 PM CST SUN NOV 17 2013

Dry and seasonably cool conditions are expected as a quasi zonal
upper flow pattern prevails for most of the period. Temps will average
several degrees below normal through the period with a reinforcing
shot of cool air coming later in the workweek into the early
weekend as height falls/upper troffiness begins to take hold.

That reinforcing shot aforementioned will accompany our next
chance of rain, which enters and departs the forecast Wednesday
and Saturday, respectively. Models remain in general agreement
that an inverted surface trough will develop over the Plains, and
a low pressure center will likely develop along the trough and
then move eastward toward us. While this system remains several
days away, the models still show the low tracking near or just
south of the Lower Ohio Valley. This would keep a cool and moist
east to northeast flow over our region for much of the time
period.

Once the system moves to our east Saturday...a north wind
flow of colder air is expected as upper height falls occur amidst
h5 troffing over the Ohio valley. Rainfall amounts are not likely
to be heavy with this system.

&&

.AVIATION...
ISSUED AT 116 PM CST SUN NOV 17 2013

Immediate term concern is svr storms affecting terminals for next
2-3 hours. Otherwise strong/gusty south-southwest winds prevail
with MVFR cigs. IFR conditions possible as storms hit. Fropa to
occur shortly thereafter, and by mid evening, winds shifting to nw
behond the front may include another hour or two of high gusts,
then subside thereafter as skies clear. Return to VFR conditions
overnight-tmrw with more tranquil post frontal airmass settling in.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until 5 PM CST this afternoon FOR ILZ075>078-
     080>094.

MO...WIND ADVISORY until 5 PM CST this afternoon FOR MOZ076-086-087-
     100-107>112-114.

IN...WIND ADVISORY until 5 PM CST this afternoon FOR INZ081-082-
     085>088.

KY...WIND ADVISORY until 5 PM CST this afternoon FOR KYZ001>022.

&&
Hazardous weather outlook, Nov 17, 2:59 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CST SUN NOV 17 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-181100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
259 PM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH NUMBER 563 IS IN EFFECT THROUGH 7 PM FOR NEARLY THE
ENTIRE QUAD STATE. REFER TO THE WATCH FOR MORE DETAILS.

A MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS WITH AN ELEVATED
RISK OF TORNADOES CONTINUES FOR MUCH OF THE QUAD STATE.

DISCRETE SUPERCELL THUNDERSTORMS WILL CONTINUE FORMING AHEAD OF A
COLD FRONT ACROSS PORTIONS OF SOUTHERN ILLINOIS AND WESTERN
KENTUCKY...AND WILL CONTINUE MOVING RAPIDLY EASTWARD INTO AND
ACROSS SOUTHWEST INDIANA THROUGH EARLY THIS EVENING.

ANY STORMS THAT FORM OR MOVE IN WILL POSE A RISK OF DAMAGING
WINDS...LARGE HAIL...AND TORNADOES. THIS IS A RARE ENVIRONMENT
SUPPORTIVE OF A HIGH END SEVERE WEATHER EVENT. LARGE...LONG LIVED
AND LONG TRACK TORNADOES ARE A DISTINCT POSSIBILITY THIS AFTERNOON
AND EARLY EVENING!

DANGEROUS LIGHTNING AND BRIEF TORRENTIAL RAINFALL CAPABLE OF
PRODUCED STREET OR LOW LAND FLOODING WILL ALSO ACCOMPANY THE
PASSAGE OF STORMS.

IN ADDITION...A HIGH WIND WARNING IS IN EFFECT THROUGH 5 PM FOR A
SMALL PART OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WHERE THE
FRONT IS ALREADY MAKING PASSAGE. STRONG WIND GUSTS TO 58 MPH ARE
POSSIBLE THERE. ELSEWHERE AVERAGE WINDS 20 TO 30 MPH WITH GUSTS 40
TO 50 ARE COMMONPLACE...AND A WIND ADVISORY REMAINS IN EFFECT
THROUGH 5 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE APPRECIATED.

In the hours before

Local storm report, Nov 17, 3:12 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 SE HAMLETSBURG        37.12N 88.42W
11/17/2013                   LIVINGSTON         KY   EMERGENCY MNGR

            BARN DAMAGED AND POWER LINES DOWN.

&&

SMITTY
Local storm report, Nov 17, 3:15 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          BROOKPORT               37.12N 88.63W
11/17/2013                   MASSAC             IL   EMERGENCY MNGR

            CONFIRMED. UPDATE REPORT. TORNADO STRUCK NEAR THE DAM ON
            THE WEST SIDE OF TOWN AND TRAVEL THROUGH TO EAST SIDE. 2
            MOBILE HOME PARKS TOOK DIRECT HIT. AT LEAST 50 MOBILE
            HOMES DESTROYED. SEARCH AND RESCUE RESPONDING. NUMEROUS
            INJURIES REPORTED.

&&

SMITTY
Local storm report, Nov 17, 3:17 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
317 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TORNADO          CORYDON                 37.79N 87.71W
11/17/2013                   HENDERSON          KY   EMERGENCY MNGR

            TOUCH DONW IN THE COMMUNITY. FIRE DEPT IS REPORTED
            WIDESPREAD DAMAGE IN CORYDON.

&&

SMITTY
Local storm report, Nov 17, 3:21 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FLASH FLOOD      DALE                    38.17N 86.99W
11/17/2013                   SPENCER            IN   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING OVER ROAD.

&&

SMITTY
Local storm report, Nov 17, 3:23 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     PRINCETON               37.11N 87.88W
11/17/2013                   CALDWELL           KY   COUNTY OFFICIAL

            BOTH LANES OF INTERSTATE 69 SHUT DOWN DUE TO DOWNED POWER
            LINES ACROSS THE INTERSTATE. NEARBY BUILDINGS DAMAGED.

&&

SMITTY
Local storm report, Nov 17, 3:28 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
328 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          4 N MORGANFIELD         37.74N 87.91W
11/17/2013                   UNION              KY   EMERGENCY MNGR

            CONFIRMED. WIDESPREAD DAMAGE COUNTYWIDE. NUMEROUS TREES
            DOWN AND BUILDING DAMAGE. HOUSE DAMAGE ON HWY 669. MOBILE
            HOME DEMOLISHED AND OTHER STRUCTURE DAMAGE REPORTED ON
            HWY 669 NEAR WAVERLY. GARAGE AND OUTBUILDINGS DESTROYED
            ALONG HWY 760. THIS IS AN UPDATE REPORT.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 1:30 PM CSTTornado WarningPAHBallard30 min
Nov 17, 1:52 PM CSTTornado WarningPAHBallard, McCracken23 min
Nov 17, 2:09 PM CSTTornado Warning Tornado observedPAHLivingston, McCracken36 min
Nov 17, 2:23 PM CSTTornado WarningPAHUnion37 min
Nov 17, 2:33 PM CSTTornado Warning Tornado observedPAHCaldwell, Crittenden, Livingston, Lyon42 min
Nov 17, 2:38 PM CSTSevere Thunderstorm WarningPAHLivingston, McCracken, Marshall37 min
Nov 17, 2:41 PM CSTTornado WarningPAHHenderson49 min
Nov 17, 3:01 PM CSTTornado Warning Tornado observedPAHCaldwell, Christian, Hopkins29 min
Nov 17, 3:13 PM CSTSevere Thunderstorm WarningPAHDaviess47 min
Nov 17, 3:31 PM CSTTornado WarningPAHDaviess29 min
Nov 17, 3:35 PM CSTTornado WarningPAHCaldwell, Livingston, Lyon, Marshall25 min
Nov 17, 4:02 PM CSTTornado WarningPAHMuhlenberg28 min
Nov 17, 4:07 PM CSTSevere Thunderstorm WarningPAHCalloway, Fulton, Graves, Hickman, Marshall, Trigg38 min
Nov 17, 4:13 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg32 min
Nov 17, 4:18 PM CSTTornado WarningPAHCalloway, Marshall, Trigg27 min
Nov 17, 4:33 PM CSTTornado WarningPAHCalloway27 min
Nov 17, 4:42 PM CSTSevere Thunderstorm WarningPAHCalloway, Christian, Graves, Muhlenberg, Todd, Trigg48 min
Nov 17, 4:46 PM CSTTornado WarningPAHMuhlenberg, Todd14 min
Nov 17, 4:56 PM CSTAreal Flood AdvisoryPAHCalloway2 hr

Nearby

Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.